Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Issue 2, Pages 3–11 (Mi da63)  

This article is cited in 3 scientific papers (total in 3 papers)

Reliability and complexity of schemes in the basis $\{x|y\}$ with inverse faults of elements

M. A. Alekhina

Penza State University

Full text: PDF file (220 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.718
Received: 13.09.2004
Revised: 11.01.2005

Citation: M. A. Alekhina, “Reliability and complexity of schemes in the basis $\{x|y\}$ with inverse faults of elements”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:2 (2005), 3–11

Citation in format AMSBIB
\Bibitem{Ale05}
\by M.~A.~Alekhina
\paper Reliability and complexity of schemes in the basis $\{x|y\}$ with inverse faults of elements
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 2
\pages 3--11
\mathnet{http://mi.mathnet.ru/da63}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168153}
\zmath{https://zbmath.org/?q=an:1249.94088}


Linking options:
  • http://mi.mathnet.ru/eng/da63
  • http://mi.mathnet.ru/eng/da/v12/s1/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Vasin, “Asymptotically reliability optimal schemes in special bases”, J. Appl. Industr. Math., 8:1 (2014), 127–135  mathnet  crossref  mathscinet  isi
    2. M. A. Alekhina, O. Yu. Barsukova, “O nadëzhnosti skhem, realizuyuschikh funktsii trëkhznachnoi logiki”, Diskretn. analiz i issled. oper., 21:4 (2014), 12–24  mathnet  mathscinet
    3. M. A. Alekhina, V. V. Kurysheva, “On reliability of circuits in a basis “anticonjunction” with constant faults at the input gates”, Russian Math. (Iz. VUZ), 60:7 (2016), 1–6  mathnet  crossref  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:179
    Full text:59
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021